LA Weight Loss - Question - Blood Sugar and Take Off




starofsorrow
02-20-2008, 10:47 PM
I'm not too sure if this is too late or not, but I just finished up my Day 2 of Takeoff, and I was wondering about some of the effects y'all had in regards to starting it off with the Takeoff?

For me, I've had constant headaches, and lightheadness, and dizziness. I've felt a bit weak. At least it's over with, and I can somewhat go back to my "regular" food, IE, eat bread and stuff like that in downsized portions. I was just wondering if anyone's had weird side effects, and wondered what might've caused that?

I'd like to know just in case I might need to do the TAkeoff in two or three weeks from now!


wish2bthin2
02-20-2008, 11:20 PM
i had that too but for me it was an extreme change, no sugar, salt, and mostly caffeine. I really did not think i could do the program, and the first week is hard to get through. But i did, and it worked I have 1 more day of express :carrot: It does really get easier, i almost quit the first week.

After the takeoff and i was able to have my coffee, i felt fine.